MAUDE Adverse Event Report: ZIMMER TMT CAS FIX PIN 3.2D X 150MM STR; ORTHOPEDIC STEREOTAXIC INSTRUMENT

ZIMMER TMT CAS FIX PIN 3.2D X 150MM STR; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); Rupture (2208)
Date of Event 06/06/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).This report supersedes previous reports sent: (b)(4).The device is used for treatment.Technical review and physical evaluation no product was returned or pictures of the device provided; visual and dimensional evaluations could not be performed.Complaint history review a complaint history review was conducted for part numbers ¿20-8000-000-10¿ and ¿20800000010¿ from 08 june 2022 to present.The search identified no additional similar complaints for the same lot number.The search identified no additional similar complaints reported for the part number.Recall assessment: there are no previous recalls associated to the part numbers ¿20-8000-000-10¿.Root cause: after review with health care professionals (see (b)(4)) regarding standards of care and the warnings included in the rosa user manual and surgical technique, the root cause of the reported issue is attributed to use error.Complaints are monitored through monthly complaint review in order to trend the issues and discuss them during the monthly capa feeder process.Any spike or unfavorable trend will be reviewed for further action per (b)(4).
 
Event or Problem Description
It was reported that a patient experienced a partial artery rupture and subsequent bleeding during a tka after the surgeon inserted the spacer into extension.The procedure was delayed by 120 minutes for vascular intervention.Attempts have been made and no further event information is available at the time of this report.

Brand Name
CAS FIX PIN 3.2D X 150MM STR
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
ZIMMER TMT
10 pomeroy road
parsippany NJ 07054
Manufacturer (Section G)
ZIMMER TMT
10 pomeroy road
parsippany NJ 07054
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key17697957
Report Number3005751028-2023-00005
Device Sequence Number17989503
Product Code OLO
UDI-Device Identifier00889024563629
UDI-Public(01)00889024563629(11)221003(10)65630392
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K182964
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number20-8000-000-10
Device Lot Number65630392
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/11/2023
Initial Report FDA Received Date09/07/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/03/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown